BIROn - Birkbeck Institutional Research Online

    Time changes for lévy processes

    Geman, Helyette (2001) Time changes for lévy processes. Mathematical Finance 11 (1), pp. 79-96. ISSN 0960-1627.

    Full text not available from this repository.

    Abstract

    The goal of this paper is to consider pure jump Lévy processes of finite variation with an infinite arrival rate of jumps as models for the logarithm of asset prices. These processes may be written as time‐changed Brownian motion. We exhibit the explicit time change for each of a wide class of Lévy processes and show that the time change is a weighted price move measure of time. Additionally, we present a number of Lévy processes that are analytically tractable, in their characteristic functions and Lévy densities, and hence are relevant for option pricing.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 15 Jun 2020 10:35
    Last Modified: 15 Jun 2020 10:35
    URI: https://eprints.bbk.ac.uk/id/eprint/32249

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    85Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item